# SDR IPXA2022100886955

- Difficulty date: October 8, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- Aircraft time: 36,400 hours, 24,685 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N10297
- Condition: Dented
- Location: Bs 1460 S25-26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG1LOWER AFT CARGO PIT FS FRAME 1460 BETWEEN STRINGERS S25L AND S26L THERE IS A .420" LONG BY .032" DEEP DENT ON THE UPPER FLANGE NO DENTS ARE ALLOWED PER SRM 53-00-07-1A-1REPAIRED FRAME 1460 PER SRM 53-00-07-2R-5 DETAIL 3
